# SDR DHL98702001

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Condition: Hole
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E, K, J
- Precautionary procedure: A

## Discrepancy

AT FL 330, NR 1 ENGINE OIL PRESSURE LIGHT CAME ON.  OIL QUAN DROPPED TO 1.5, ENGINE HAD VIBRATION.  REMOVED AND REPLACED OIL LINE  FROM OIL PRESSURE TRANSMITTER.
